# SDR ASAA2016072917550

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 22,117 hours, 6,459 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FRM 21312100 CABIN ALTITUDE IS AT 7000 FT AND DIFFERENTIAL PRESSURE IS AT 8.5 PSI.  AIRCRAFT WAS FLOWN AT FL380.   ACFT GROUNDED.  PERFORMED FIM 21-33 TASK 803, OPS NORMAL.
